# SDR CALA2025112511461

- Difficulty date: November 24, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N37277
- Make and model: Boeing 737824
- Aircraft serial: 31595
- Aircraft time: 72,361 hours, 25,849 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 116A39392
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - ANGLE SUPPORT, BOOST PUMP COVER, INBD FIXED L.E. (P/N 1 CORRECT DISCREPANCY  CRACK ANGLE  SUPPORT , BOOST PUMP COVER INBR FIXED L.E.(P/N116A3939-2)AT IFSS 120.00 REF AAR N/R 99974380 REMOVED AND REPLACED UPPER SUPPORT ANGLE P/N116A3939-2 AT RH WING I/B FRONT SPAR DURING ACCOMPLISHMENT OF NR 99973908 AND PER EC/RA 5720-03580.
